Drought, Delaware Beaches
- When
- June 1, 12:00 AM EST to June 30, 11:59 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
Unseasonably dry weather continued through the month of June in the southern two-thirds of Delaware, while above normal precipitation occurred in New Castle County. As June started, according to the United States Drought Monitor, New Castle County was in D0 (abnormally dry) status and severe drought status (D2) remained in place across southern Kent County and northern Sussex County.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Unseasonably dry weather continued through the month of June in the southern two-thirds of Delaware, while above normal precipitation occurred in New Castle County. As June started, according to the United States Drought Monitor, New Castle County was in D0 (abnormally dry) status and severe drought status (D2) remained in place across southern Kent County and northern Sussex County. As the month progressed, New Castle County returned to normal conditions, but severe drought status (D2) continued through the end of the month across southern Kent and northern Sussex Counties. | |On a county weighted average, June monthly precipitation ranged from 2.4 inches in Kent County, to 2.5 inches in Sussex County and 4.7 inches in New Castle County. Normal is around 3.5 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 31, 11:22 PM EST, 38 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1222 AM EDT FRI JUN 1 2012
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS THE OHIO VALLEY
AND INTO THE EASTERN GREAT LAKES FRIDAY INTO SATURDAY, DRAGGING A
COLD FRONT ACROSS THE AREA FRIDAY NIGHT. WEAK HIGH PRESSURE WILL
TRY TO BUILD IN FROM THE SOUTH FOR SATURDAY INTO EARLY SUNDAY
BEFORE LOW PRESSURE TO OUR EAST DEEPENS AND SENDS WEAK
DISTURBANCES TOWARD OUR AREA THROUGH TUESDAY. ANOTHER AREA OF LOW
PRESSURE TRACKING ACROSS THE UPPER PLAINS WILL MOVE ACROSS THE
OHIO AND TENNESSEE VALLEYS MONDAY AND TUESDAY BUT WILL LIKELY
REMAIN TO OUR SOUTH AS IT IS SUPPRESSED BY THE LOW OFF THE NEW
ENGLAND COAST.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AROUND MIDNIGHT, THE SKY OVER OUR REGION WAS MOSTLY CLEAR WITH
ONE EXCEPTION. SOME FOG AND STRATUS WAS DRIFTING OFF THE OCEAN AND
AFFECTING PARTS OF ATLANTIC COUNTY AND CAPE MAY COUNTY. WITH A
DEVELOPING ONSHORE FLOW, LOW CLOUDS AND FOG SHOULD CONTINUE TO
IMPACT SECTIONS OF OUR COASTAL COUNTIES OVERNIGHT.
OTHER THAN SOME INCREASE IN HIGH CLOUDINESS OVERNIGHT AS THE MID
LEVEL RIDGE AXIS ARRIVES, WE SHOULD HAVE FAIR WEATHER IN THE NEAR
TERM. WINDS WILL BE LIGHT FOR MOST OF THE NIGHT. TEMPERATURES WERE
A BLEND OF GUIDANCE AND CONTINUITY.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
A WARM FRONT WILL TRY TO PUSH ACROSS THE AREA ON FRIDAY WHILE A
COLD FRONT APPROACHES FROM THE WEST. THERE IS SOME ISENTROPIC LIFT
AHEAD OF THE WARM FRONT, ALTHOUGH SATURATION TAKES A WHILE TO
OCCUR. THE MID LEVEL TROUGH AXIS MOVING INTO THE UPPER OHIO RIVER
VALLEY, THE TRIPLE POINT MOVING INTO CENTRAL PA AND THE
APPROACHING COLD FRONT LOOK MORE LIKE THE CUES FOR SIGNIFICANT
RAINFALL. MOISTURE WILL BE ON THE INCREASE THROUGH THE AFTERNOON,
AND WE SEE AN APPROACHING UPPER JET, SOME GOOD MID LEVEL Q-VECTOR
CONVERGENCE, LOWER LEVEL FRONTOGENESIS, AND DIFFERENTIAL
DIVERGENCE BEGINNING TO COME TOGETHER VERY NEAR US. INSTABILITY
INVADES BEHIND THE WARM FRONT, AND THAT LIKELY FAVORS SOUTHERN AND
WESTERN PARTS OF OUR AREA. THERE IS VERY GOOD BULK SHEAR AS ONE
APPROACHES THE TRIPLE POINT. WE HAVE NO ENHANCED WORDING THROUGH
THE SHORT TERM, BUT STRONG STORMS CERTAINLY MAY BE APPROACHING OUR
WESTERN ZONES BY LATE FRIDAY AFTERNOON. OUR POPS BY THE END OF THE
DAY RANGE FROM LIKELY WEST TO SLIGHT CHANCE OFF THE COAST.
TEMPERATURES ARE VERY CLOSE TO CONTINUITY.
&&
.LONG TERM /TONIGHT THROUGH THURSDAY/...
A COLD FRONT WILL MOVE THROUGH THE REGION ON FRIDAY NIGHT AS THE
STRONG PARENT LOW PRESSURE SYSTEM MOVES INTO SOUTHEASTERN CANADA
AND MOVES VERY LITTLE THROUGH EARLY SUNDAY. SURFACE LOW PRESSURE
DEVELOPS ALONG A BOUNDARY JUST TO OUR NORTH AND MOVES OVER THE NEW
ENGLAND COAST WHILE SLOWLY DRIFTING EASTWARD. A WEAK AREA OF HIGH
PRESSURE WILL TRY TO BUILD IN FROM THE SOUTH FOR SATURDAY AND
EARLY SUNDAY. THE SOUTHEASTERN CANADIAN LOW WILL THEN BEGIN TO
MOVE SOUTHEAST ON SUNDAY AND EVENTUALLY ABSORB THE NEW ENGLAND
COASTAL LOW. THIS MOVEMENT WILL THEN DRAG A BOUNDARY ACROSS THE
AREA ON SUNDAY NIGHT. THE LOW SEEMS TO SET UP SHOP OFF THE NEW
ENGLAND COAST THROUGH ABOUT TUESDAY. ENERGY ROTATING AROUND THIS
CLOSED LOW WILL BRING UNSETTLED WEATHER ACROSS OUR AREA THROUGH
ABOUT MIDWEEK. ANOTHER AREA OF LOW PRESSURE TRACKING ACROSS THE
UPPER PLAINS WILL MOVE ACROSS THE OHIO AND TENNESSEE VALLEYS
MONDAY AND TUESDAY BUT WILL LIKELY REMAIN TO OUR SOUTH AS IT IS
SUPPRESSED BY THE LOW OFF THE NEW ENGLAND COAST. THE STRONGER
SURFACE LOW TO OUR NORTHEAST FINALLY STARTS TO MOVE EASTWARD ON
WEDNESDAY. THE UPPER LEVEL LOW SLOWLY MOVES TO EAST BUT REMAINS
NEARBY THROUGH THE END OF NEXT WEEK.
FOR FRIDAY NIGHT WE MAY SEE HEAVY RAIN AND GUSTY WINDS AS
THUNDERSTORMS MOVE THROUGH AHEAD OF AND ALONG THE FRONTAL PASSAGE.
AREAS THAT HAVE SEEN COPIOUS AMOUNTS OF RAIN OVER THE PAST WEEK
MAY SEE SOME MORE AS PRECIPITABLE WATER VALUES REMAIN FAIRLY HIGH.
THIS MAY CONTRIBUTE TO LOCALIZED FLOODING ISSUES SO EXERCISE
CAUTION IF OUT WHEN STORMS MOVE THROUGH. WE WILL CONTINUE TO
MONITOR THE HEAVY RAINFALL THREAT.
AN UNSETTLED PERIOD OF WEATHER IS EXPECTED THROUGH THE EXTENDED
AND WITH THE EXCEPTION OF SATURDAY, WE CANNOT RULE OUT THE
POSSIBILITY OF SHOWERS AND/OR THUNDERSTORMS TO OCCUR. CONFIDENCE
IS NOT PARTICULARLY HIGH AT THIS POINT SO WE HAVE KEPT POPS MAINLY
IN THE CHC/SCHC RANGE.
OVERALL THOUGH, WE WILL SEE A COOLING TREND AS COOLER AIR GETS
PUSHED DOWN ACROSS THE REGION THROUGH THE PERIOD. WE WENT WITH A
BLEND OF HPC GUIDANCE AND CONTINUITY FOR TEMPERATURES THROUGH THE
PERIOD.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A STRATUS DECK WAS WORKING ITS WAY INTO THE SERN NJ AND DELAWARE
COASTS. CONDITIONS WERE IFR AT KACY AT 0420Z.
OTHER THAN KACY, WE CONTINUE THE VFR FORECAST INTO THIS AFTERNOON.
WE EXPECT CONDITIONS TO DETERIORATE TOWARD PREVAILING MVFR LATE OR
JUST BEYOND THE CURRENT TAF FORECAST PERIOD. THE FORECAST TIME
GROUPS DURING VFR CONDITIONS WERE KEYED ON THE WIND. THUS THE
LOWER CLOUDS MAY ARRIVE A BIT FASTER WESTERN TERMINALS AND A BIT
SLOWER EASTERN TERMINALS.
OUTLOOK...
FRIDAY NIGHT...SHOWERS AND THUNDERSTORMS DURING THE EVENING AND
OVERNIGHT HOURS WILL CAUSE CONDITIONS TO DETERIORATE TO MVFR/IFR.
THERE IS ALSO THE POTENTIAL FOR LOCAL DOWNPOURS AND GUSTY WINDS.
SOUTHEAST WINDS AROUND 10 TO 15 KNOTS WILL TURN TO THE SOUTH AND
THEN SOUTHWEST DURING THE LATE EVENING BEFORE SHIFTING TO WEST
TOWARD MORNING.
SATURDAY...BECOMING VFR BY EARLY SATURDAY MORNING WITH WEST WINDS
10 TO 15 KNOTS. WINDS MAY BECOME GUSTY DURING THE DAY.
SUNDAY...VFR CONDITIONS WITH WEST WINDS AROUND 10 KNOTS. SHOWERS
ARE POSSIBLE LATER IN THE DAY AND COULD CAUSE WHICH COULD CAUSE
LOWER VISIBILITIES AND/OR CEILINGS TO OCCUR.
MONDAY...VFR WITH A WEST TO NORTHWEST WIND AROUND 10 KNOTS.
AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE WHICH COULD CAUSE
LOWER VISIBILITIES AND/OR CEILINGS TO OCCUR.
TUESDAY...MAINLY VFR CONDITIONS EXPECTED WITH SHOWERS AND
POSSIBLY A THUNDERSTORM POSSIBLE, MAINLY TOWARD THE AFTERNOON
HOURS. NORTH TO NORTHEAST WINDS AROUND 10 KNOTS.
&&
.MARINE...
SUB-ADVISORY CONDITIONS ARE FORECAST UNTIL THE EARLY EVENING ON
FRIDAY. TONIGHT SHOULD SEE LIGHT WINDS DEVELOPING AN EASTERLY
COMPONENT AND THEN INCREASING BY DAYBREAK. SEAS SHOULD REMAIN AT
OR BELOW 3 FT. THEN, EAST TO SOUTHEAST WINDS WILL CONTINUE TO
INCREASE DURING THE DAY ON FRIDAY UNTIL GUSTS TO 25 KT AND SEAS OF
5 FT DEVELOP LATE.
OUTLOOK...
A STRONG COLD FRONT WILL CROSS THE AREA WATERS ON FRIDAY NIGHT
ACCOMPANIED BY STRONG GUSTY WINDS, RAIN AND POSSIBLY SOME
THUNDERSTORMS. ALTHOUGH AN INVERSION IS PRESENT ON MODEL
SOUNDINGS, THERE APPEARS TO BE A STRONG ENOUGH FLOW TO SUSTAIN
SMALL CRAFT ADVISORY GUSTS. THE STRONG SOUTH TO SOUTHEASTERLY FLOW
AHEAD OF THE FRONT WILL BRING GUSTS AROUND 25-30 KNOTS ALONG THE
OCEAN AND 20-25 KNOTS IN THE DELAWARE BAY. SOME ENHANCEMENT ACROSS
THE MOUTH OF THE DELAWARE BAY COULD ALSO INCREASE GUSTS FOR A
PERIOD AS WELL AHEAD OF THE FRONT. SEAS ALSO BEGIN TO INCREASE IN
THE SOUTHERLY FLOW AND COULD REACH 5 FEET BY FRIDAY NIGHT. AS A
RESULT, WE HAVE ISSUED A SMALL CRAFT ADVISORY ON THE OCEAN FRONT
FROM 6PM FRIDAY THROUGH 2PM SATURDAY. A SMALL CRAFT FOR THE
DELAWARE BAY WILL RUN FROM 6PM FRIDAY THROUGH 10AM SATURDAY.
AS THE FRONT MOVES THROUGH THE WINDS TURN TO THE SOUTH THEN
SOUTHWEST AND EVENTUALLY BECOME MORE WESTERLY BY SATURDAY MORNING.
WINDS WILL THEN REMAIN WESTERLY THROUGH THE WEEKEND AND INTO THE
NEW WEEK. SEAS AND WINDS SUBSIDE ON SATURDAY AND WE DO NOT
ANTICIPATE THE NEED FOR ANY SMALL CRAFT ADVISORY HEADLINES FROM
SATURDAY THROUGH THE START OF THE NEW WEEK.
&&
.TIDES/COASTAL FLOODING...
DEPARTURES OF APPROXIMATELY THREE-QUARTERS OF A FOOT ARE
NECESSARY TO BEGIN MINOR TIDAL FLOODING ALONG OUR ATLANTIC
COASTLINE, RARITAN BAY, DELAWARE BAY AND THE TIDAL DELAWARE RIVER
WITH THE HIGHER HIGH TIDE FROM EARLY FRIDAY EVENING THROUGH
MIDNIGHT. THE INCREASE IN EASTERLY WINDS COULD MAKE IT HAPPEN, AND
WE WILL MENTION THE POSSIBILITY OF MINOR TIDAL FLOODING OVER THOSE
SHORELINES IN THE HWO.
THE MARYLAND EASTERN SHORE WOULD NEED DEPARTURES IN EXCESS OF ONE
FOOT, AND WE PRESENTLY DON'T ANTICIPATE ANY PROBLEMS THERE.
THE NEXT TIME FRAME OF CONCERN IS THE SUNDAY THROUGH TUESDAY HIGH
TIDE CYCLES. WITH THE FULL MOON EXPECTED ON MONDAY AND HIGHER
ASTRONOMICAL TIDES, LOCATIONS ALONG OUR ATLANTIC COASTLINE,
RARITAN BAY, DELAWARE BAY AND THE TIDAL DELAWARE RIVER MAY
EXPERIENCE MINOR TIDAL FLOODING. ASTRONOMICAL HIGH TIDES ARE ONLY
RUNNING 0.2-0.4 TENTHS BELOW MINOR COASTAL FLOODING THRESHOLDS SO
WE WILL KEEP AN EYE ON THIS OVER THE NEXT FEW DAYS. ONE ITEM IN
OUR FAVOR APPEARS TO BE AN OFFSHORE FLOW, WHICH WILL HELP TO LIMIT
POTENTIAL FOR FLOODING.
AGAIN, WITH DEPARTURES AROUND ONE FOOT, NO PROBLEMS ARE
ANTICIPATED ALONG THE EASTERN SHORE OF MARYLAND ON THE CHESAPEAKE
BAY AT THIS TIME.
&&
.RIP CURRENTS...
WITH A FORECAST INCREASE OF SOUTHEAST WINDS DURING THE AFTERNOON
ON FRIDAY AND WITH US GETTING CLOSER TO THE FULL MOON, OUR IN
HOUSE PROCEDURE TAKES NEW JERSEY INTO A MODERATE RISK OF RIP
CURRENTS AND PLACES DELAWARE BEACHES JUST SHORT. WITH THE WINDS
EXPECTED TO INCREASE IN DELAWARE FIRST, WE DECIDED TO OUTLOOK ALL
AREAS FOR A MODERATE RISK ON FRIDAY. PLEASE LOOK FOR UPDATED
INFORMATION ON FRIDAY MORNING.
&&
.CLIMATE...
IN SPITE OF ANOTHER LA NINA WINTER AND A MILD ONE AT THAT, BOTH
APRIL AND MAY WERE UNSEASONABLY WARM AGAIN FOR THE FOURTH
CONSECUTIVE SPRING. SINCE 1872, THIS COMBINATION HAS OCCURRED ONLY
TWENTY-ONE TIMES, BUT NOW NINE TIMES SINCE 1990. WE HAVE ALSO HAVE
HAD NINE CONSECUTIVE MONTHS OF ABOVE NORMAL TEMPERATURES. BY OUR
CATEGORY DEFINITION UNSEASONABLY COOL/NORMAL/UNSEASONABLY WARM
MONTHS ARE DIVIDED INTO THIRDS. THIS IS ONLY THE 5TH TIME THIS HAS
OCCURRED AFTER A LA NINA WINTER AND GIVES US A LONE FOURSOME OF
ANALOGS FOR THIS UPCOMING SUMMER. THE SUMMER OF 1985 WAS THE LONE
COOL ONE IN THE FOURSOME AND HAS WEIGHED DOWN THE ANALOG AVERAGE.
WE'LL FIND OUT ON SEPTEMBER 1ST IF THIS WAS A GOOD OR BAD
INCLUSION. THE OTHER THREE SUMMERS WERE WARMER THAN NORMAL EVEN
USING THE CURRENT 1981-2010 NORMALS. THAT THREESOME AVERAGE WAS
77.0 DEGREES. WE ARE CERTAIN SOMEONE WILL NOTICE THAT ALL OF THESE
ANALOG SUMMERS SAW TROPICAL ACTIVITY THAT AFFECTED OUR AREA:
CONNIE AND DIANE IN 1955, GLORIA IN 1985, ALLISON IN 2001 AND
IRENE IN 2011. WITH THREE OF THEM OCCURRING IN AUGUST, THEY SKEWED
THE SUMMER PRECIPITATION AVERAGE TO WET. THE PRECIPITATION
ASSOCIATED WITH ALLISON WAS NOT ENOUGH TO OFFSET A VERY DRY JULY
AND AUGUST.
YEAR JUNE AVG JULY AVG AUGUST AVG SUMMER AVG SUMMER PCPN
1955 69.2 81.4 78.1 76.2 14.80
1985 68.8 75.4 74.1 72.8 9.36
2001 75.2 75.4 79.9 76.8 8.20
2011 75.4 82.4 76.1 78.0 22.02
AVG 72.2 78.7 77.1 76.0 13.60
1981-2010 NML 73.3 78.1 76.6 76.0 11.28
THE OFFICIAL CPC OUTLOOK FOR THIS SUMMER IS FOR A GREATER CHANCE
OF IT BEING WARMER THAN NORMAL IN THE SOUTHERN PART OF OUR CWA AND
EQUAL CHANCES OF IT BEING EITHER WARMER OR COOLER THAN NORMAL IN
THE NORTHERN PART OF OUR CWA. THE PRECIPITATION OUTLOOK IS FOR
EQUAL CHANCES OF IT BEING EITHER DRIER OR WETTER THAN NORMAL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 2 PM EDT
SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EDT
SATURDAY FOR ANZ430-431.
&&
SYNOPSIS...MEOLA
NEAR TERM...DELISI/IOVINO
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...GIGI/MEOLA
MARINE...DELISI/MEOLA
TIDES/COASTAL FLOODING...DELISI/MEOLA
RIP CURRENTS...GIGI
CLIMATE...GIGIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1225 AM EDT FRI JUN 1 2012 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 020430- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 1225 AM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS LATE FRIDAY AND FRIDAY NIGHT AS A COLD FRONT ARRIVES. ANY STRONGER THUNDERSTORM COULD BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS AND HAIL. IN ADDITION, DOWNPOURS COULD ACCOMPANY THIS SYSTEM WHICH MAY RESULT IN LOCALIZED BUT BRIEF FLOODING. AT THIS TIME, THE GREATER CHANCE FOR A SEVERE THUNDERSTORM APPEARS TO BE ACROSS DELAWARE AND MARYLAND TO PERHAPS INTO SOUTHEASTERN PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-NJZ012-013-016>023-027-PAZ070-071-020430- NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1225 AM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS LATE FRIDAY AND FRIDAY NIGHT AS A COLD FRONT ARRIVES. ANY STRONGER THUNDERSTORM COULD BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS AND HAIL. IN ADDITION, DOWNPOURS COULD ACCOMPANY THIS SYSTEM WHICH MAY RESULT IN LOCALIZED BUT BRIEF FLOODING. AT THIS TIME, THE GREATER CHANCE FOR A SEVERE THUNDERSTORM APPEARS TO BE ACROSS DELAWARE AND MARYLAND TO PERHAPS INTO SOUTHEASTERN PENNSYLVANIA. MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH EVENING HIGH TIDE CYCLES STARTING ON FRIDAY NIGHT AS WE APPROACH THE FULL MOON ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-020430- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1225 AM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON FRIDAY. THERE IS THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS LATE FRIDAY AND FRIDAY NIGHT AS A COLD FRONT ARRIVES. ANY STRONGER THUNDERSTORM COULD BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS AND HAIL. IN ADDITION, DOWNPOURS COULD ACCOMPANY THIS SYSTEM WHICH MAY RESULT IN LOCALIZED BUT BRIEF FLOODING. AT THIS TIME, THE GREATER CHANCE FOR A SEVERE THUNDERSTORM APPEARS TO BE ACROSS DELAWARE AND MARYLAND TO PERHAPS INTO SOUTHEASTERN PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1225 AM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A BAND OF HEAVIER SHOWERS AND EMBEDDED THUNDERSTORMS FRIDAY NIGHT MAY PRODUCE LOCALLY STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
3 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2012Every state in 2012This day in weather historyWarnings in Delaware, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 388422, 388423, 388424.